Vol. 4, No. 1, 1954

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 289: 1
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Vol. 283: 1  2
Vol. 282: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Characterizations of conditional expectation as a transformation on function spaces

Shu-Teh Chen Moy

Vol. 4 (1954), No. 1, 47–63
Mathematical Subject Classification
Primary: 60.0X
Milestones
Received: 13 January 1953
Published: 1 March 1954
Authors
Shu-Teh Chen Moy